HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Tangent varieties and openings of map-germs

Files in This Item:
pre1015.pdf183.85 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/84161

Title: Tangent varieties and openings of map-germs
Authors: Ishikawa, Goo Browse this author
Issue Date: 20-Aug-2012
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 1015
Start Page: 1
End Page: 20
Abstract: By taking embedded tangent spaces to a submanifold in an affine space, we obtain a ruled variety, which is called the tangent variety to the submanifold and has non-isolated singularities in general. We explain a method of modifications of map-germs, which we call openings of map-germs, and study the local classification problem of tangent varieties in terms of the opening construction. In particular, we present the general stable classification result of tangent varieties to generic submanifolds of sufficiently high codimension.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69820
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University